# SDR 9804319991

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLASHLIGHT AT FORWARD FLIGHT ATTENDANT JUMPSEAT INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
